Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Books/E-Docs
Author Reiner, Victor, 1965- author.

Title Quotients of Coxeter complexes and P-partitions / Victor Reiner.

Publication Info. Providence, Rhode Island : American Mathematical Society, 1992.
1992

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (146 pages) : illustrations.
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; Number 460
Memoirs of the American Mathematical Society ; Number 460.
Note "January 1992, Volume 95, Number 460 (second of 4 numbers)."
Bibliography Includes bibliographical references.
Note Description based on print version record.
Subject Coxeter complexes.
Partitions (Mathematics)
Genre/Form Electronic books.
Other Form: Print version: Reiner, Victor, 1965- Quotients of Coxeter complexes and P-partitions. Providence, Rhode Island : American Mathematical Society, c1992 v, 134 pages Memoirs of the American Mathematical Society ; Number 460. 9780821825259 91036297
ISBN 9780821825259
9781470408862 (e-book)

 
    
Available items only